# SDR 2006FA0000299

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: General aviation
- Aircraft: N2994P
- Make and model: Conaer LA4200
- Aircraft serial: 956
- Aircraft time: 2,470 hours
- Engine: Lyc IO360A1A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hinge
- Condition: Worn
- Location: Carb Heat Box
- Part time: 2,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND ALTERNATE AIR VALVE HINGE WORN THRU.  REMOVED HEAT BOX ASSY AND FOUND BOX CRACKED 50 PERCENT AROUND MOUNTING FLANGE.  CRACK COULD NOT BE SEEN WITH BOX ON AIRCRAFT.
